Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Multi-dimensional extension of the Chebyshev polynomials

Author: Richard O. Hays
Journal: Math. Comp. 27 (1973), 621-624
MSC: Primary 41A10
MathSciNet review: 0333526
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two families of polynomials are introduced which satisfy multi-dimensional (or multi-indiced) recursion relationships. These polynomials are developed from the Chebyshev polynomials. Also two additional polynomials are presented which satisfy a special two-dimensional recursion relationship.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A10

Retrieve articles in all journals with MSC: 41A10

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society